GAGA for DQ-algebroids
Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), pp. 211-232.
@article{RSMUP_2010__123__211_0,
     author = {Chen, Hou-Yi},
     title = {GAGA for {DQ-algebroids}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {211--232},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {123},
     year = {2010},
     zbl = {1195.18004},
     mrnumber = {2683299},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2010__123__211_0/}
}
TY  - JOUR
AU  - Chen, Hou-Yi
TI  - GAGA for DQ-algebroids
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2010
DA  - 2010///
SP  - 211
EP  - 232
VL  - 123
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2010__123__211_0/
UR  - https://zbmath.org/?q=an%3A1195.18004
UR  - https://www.ams.org/mathscinet-getitem?mr=2683299
LA  - en
ID  - RSMUP_2010__123__211_0
ER  - 
%0 Journal Article
%A Chen, Hou-Yi
%T GAGA for DQ-algebroids
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2010
%P 211-232
%V 123
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2010__123__211_0
Chen, Hou-Yi. GAGA for DQ-algebroids. Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), pp. 211-232. http://archive.numdam.org/item/RSMUP_2010__123__211_0/

[1] A. Caldararu, Derived categories of twisted sheaves on Calabi-Yau manifolds, Ph.D thesis, Cornell University (2000). | MR

[2] A. D'Agnolo - P. Polesello, Deformation quantization of complex involutive submanifolds, in: Noncommutative geometry and physics, World Sci. Publ., Hackensack, NJ (2005), pp. 127--137. | MR

[3] R. Bezrukavnikov - D. Kaledin, Fedosov quantization in algebraic context, Mosc. Math. J., 4 (2004), pp. 559--592. | MR | Zbl

[4] L. Breen, On the Classification of 2-gerbes and 2-stacks, Astérisque-Soc. Math. France, 225 (1994). | MR | Zbl

[5] J. Giraud, Cohomologie non abélienne, Grundlehren der Math. Wiss, 179 (Springer-Verlag, 1971). | MR | Zbl

[6] A. Grothendieck, SGA 1 Revêtements étales et Groupe Fondamental, Lecture Notes in Math., 224 (Springer-Verlag, Heidelberg, 1971). | MR

[7] M. Kashiwara, Quantization of contact manifolds, Publ. RIMS, Kyoto Univ., 32 (1996), pp. 1--5. | MR | Zbl

[8] M. Kashiwara - P. Schapira, Deformation quantization modules, arXiv:math.AG/1003.3304v1.

[9] -, -, Categories and sheaves, Grundlehren der Math. Wiss., 332 (Springer-Verlag, 2006). | MR

[10] M. Kontsevich, Deformation quantization of algebraic varieties, in: Euro-Conférence Moshé Flato, Part III (Dijon, 2000) Lett. Math. Phys., 56 (3) (2001), pp. 271--294. | MR | Zbl

[11] J-P. Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, 6 (1956), pp. 1--42. | Numdam | MR | Zbl

[12] A. Yekutieli, Deformation quantization in algebraic geometry, Advances in Math., 198 (2005), pp. 383--432. | MR | Zbl